AUDRITO, ALESSANDRO

AUDRITO, ALESSANDRO  

Dipartimento di Scienze Matematiche  

037821  

Mostra records
Risultati 1 - 13 di 13 (tempo di esecuzione: 0.029 secondi).
Citazione Data di pubblicazione Autori File
On the nodal set of solutions to a class of nonlocal parabolic equations / Audrito, Alessandro; Terracini, Susanna. - In: MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0065-9266. - (In corso di stampa). In corso di stampa Alessandro AudritoSusanna Terracini 2022_AudritoTerracini_NLHE.pdf
Convergence in relative error for the porous medium equation in a tube / Audrito, A.; Gárriz, A.; Quirós, F.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 1618-1891. - 203:1(2024), pp. 149-171. [10.1007/s10231-023-01356-5] 1-gen-2024 Audrito, A. + Convergence in relative error for the porous medium equation in a tube.pdf2023_PMETubular_Accepted.pdf
Elliptic regularization of some semilinear parabolic free boundary problems / Audrito, Alessandro; SANZ-PERELA, Tomás. - In: INTERFACES AND FREE BOUNDARIES. - ISSN 1463-9963. - 26:1(2023), pp. 135-159. [10.4171/IFB/511] 1-gen-2023 ALESSANDRO AUDRITO + Audrito-SanzPerela-EllReg-Arxiv2.pdf36200.pdf
On the existence and Hölder regularity of solutions to some nonlinear Cauchy–Neumann problems / Audrito, A.. - In: JOURNAL OF EVOLUTION EQUATIONS. - ISSN 1424-3199. - 23:3(2023), pp. 1-45. [10.1007/s00028-023-00899-7] 1-gen-2023 Audrito A. On the existence and Hölder regularity of solutions to some nonlinear Cauchy–Neumann problems.pdf
Regularity theory for fully nonlinear parabolic obstacle problems / Audrito, A.; Kukuljan, T.. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 285:10(2023). [10.1016/j.jfa.2023.110116] 1-gen-2023 Audrito A. + Regularity theory for fully nonlinear parabolic obstacle problems.pdf
Interface regularity for semilinear one-phase problems / Audrito, Alessandro; Serra, Joaquim. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 403:(2022). [10.1016/j.aim.2022.108380] 1-gen-2022 Alessandro Audrito + Interface regularity for semilinear one-phase problems.pdf
The Neumann problem for the fractional Laplacian: regularity up to the boundary / Audrito, Alessandro; Felipe-Navarro, Juan-Carlos; Ros-Oton, Xavier. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 2036-2145. - 24:2(2022), pp. 1155-1222. [10.2422/2036-2145.202105_096] 1-gen-2022 Alessandro Audrito + 2023_Neumann_Accepted.pdf2023_Neumann_Published.pdf
A minimization procedure to the existence of segregated solutions to parabolic reaction-diffusion systems / Audrito, A.; Serra, E.; Tilli, P.. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 46:12(2021), pp. 2268-2287. [10.1080/03605302.2021.1931884] 1-gen-2021 Audrito A.Serra E.Tilli P. A minimization procedure to the existence of segregated solutions to parabolic reaction-diffusion sy.pdfast.pdf
The Dirichlet problem for nonlocal elliptic operators with $C^{0,\alpha }$ exterior data / Audrito, Alessandro; Ros-Oton, Xavier. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 148:10(2020), pp. 4455-4470. [10.1090/proc/15121] 1-gen-2020 Alessandro Audrito + The Dirichlet problem for nonlocal elliptic operators with 𝐶^{0,𝛼} exterior data.pdfPaper_2020.03.12.pdf
Travelling wave behaviour arising in nonlinear diffusion problems posed in tubular domains / Audrito, A.; Vazquez, J. L.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 269:3(2020), pp. 2664-2696. [10.1016/j.jde.2020.02.008] 1-gen-2020 Audrito A. + Travelling wave behaviour arising in nonlinear diffusion problems posed in tubular domains.pdfple_tube_20192020_Rev1.pdf
BISTABLE REACTION EQUATIONS WITH DOUBLY NONLINEAR DIFFUSION / Audrito, A. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. - ISSN 1078-0947. - 39:6(2019), pp. 2977-3015. [10.3934/dcds.2019124] 1-gen-2019 Audrito, A 2019_Audrito_Bistable.DNL.Slow.pdf
The Fisher-KPP problem with doubly nonlinear diffusion / Audrito, A.; Vazquez, J. L.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 263:11(2017), pp. 7647-7708. [10.1016/j.jde.2017.08.025] 1-gen-2017 Audrito A. + The Fisher-KPP problem with doubly nonlinear diffusion.pdf
The Fisher–KPP problem with doubly nonlinear “fast” diffusion / Audrito, A.; Vazquez, J. L.. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 157:(2017), pp. 212-248. [10.1016/j.na.2017.03.015] 1-gen-2017 Audrito A. + The Fisher–KPP problem with doubly nonlinear “fast” diffusion.pdf